# SDR DALA2023102508760

- Difficulty date: October 25, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB, BOTH SIDES, BTW STA 178 TO STA 218, BTW X=-44 AND -52 RH SIDE AT CPAX. SUMMARY OF NRC 00366: CORROSION LEVEL 2. CUSP WEB BTW STA 178 TO STA 218, BTW X=-44 AND -52 RH SIDE WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 1 REPAIR 1 FIG 201. (LP #0033204)
